Levy, Roni N.
Riemann-Roch theorem for higher bivariant K-functors  [ Théorème de Riemann-Roch pour les K-foncteurs supérieurs bivariants ]
Annales de l'institut Fourier, Tome 58 (2008) no. 2 , p. 571-601
MR 2410383 | Zbl 1164.19001
doi : 10.5802/aif.2361
URL stable : http://www.numdam.org/item?id=AIF_2008__58_2_571_0

Classification:  19L10,  19D99
Mots clés: faisceau parfait, espace classifié de la catégorie, K-groupes
On définie une transformation naturelle de type Riemann-Roch entre les K-théories algébrique et topologique supérieures bivariantes dans la catégorie des espaces complexes.
One defines a Riemann-Roch natural transformation from algebraic to topological higher bivariant K-theory in the category of complex spaces.

Bibliographie

[1] Angeniol, B.; Lejeune-Jalabert, M. Calcul différentiel et classes caractéristiques en géométrie algébrique (1985) (Prepublication de l’Institut Fourier, Grenoble) Zbl 0749.14008

[2] Atiyah, M. F. K-theory, Harvard Univ., Cambridge, Mass. (1965)

[3] Baum, P.; Fulton, W.; Macpherson, R. Riemann-Roch and topological K-theory for singular varieties, Acta Math., 143 (1979), p. 155-192 Article  MR 549773 | Zbl 0474.14004

[4] Forster, O.; Knorr, K. Ein Beweis des grauertsche Bildgarbensatzes nach ideen von B. Malgrange, Manuscripta Math., 5 (1971), p. 19-44 Article  MR 308437 | Zbl 0242.32008

[5] Fulton, William; Macpherson, Robert Categorical framework for the study of singular spaces, Mem. Amer. Math. Soc., 31 (1981) no. 243, p. vi+165 MR 609831 | Zbl 0467.55005

[6] Gillet, H. Riemann-Roch theorems for higher algebraic K-theory, Adv. Math., 40 (1981), p. 203-289 Article  MR 624666 | Zbl 0478.14010

[7] Gillet, H. Comparing algebraic and topological K-theory, Lect. Notes in Math., 1491 (1992), p. 54-99

[8] Godement, R. Topologie algebraique et theorie de faisceaux, Hermann, Paris (1958) MR 102797 | Zbl 0080.16201

[9] Levy, R. Riemann-Roch theorem for complex spaces, Acta Mathematica, 158 (1987), p. 149-188 Article  MR 892589 | Zbl 0627.32004

[10] Quillen, D. Higher algebraic K-theory I, Springer Lect. Notes in Math., 341 (1972), p. 85-148 Article  MR 338129 | Zbl 0292.18004

[11] Thomason, R. W.; Trobaugh, T. Higher algebraic K-theory of schemes and of derived categories, The Grothendieck festschrift III, Progress in Math. v., 88 (1990), p. 247-437 (Birkhauser) Article  MR 1106918

[12] Waldhausen, F. Algebraic K-theory of spaces, Springer Lect. Notes in Math., 1126 (1985), p. 318-419 Article  MR 802796 | Zbl 0579.18006